# SDR COEA2017012501705

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N705FX
- Make and model: Cessna 208B
- Aircraft serial: 0425
- Aircraft time: 9,461 hours, 11,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 260010017
- Condition: Cracked
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER ARRIVA, THE PILOT NOTED DURING TAXI THAT THE RIGHT BRAKE WAS INOPERATIVE.   MAINTENANCE TROUBLESHOT AND FOUND BRAKE FLUID LEAK AND DURING THE OPS CHECK OF THE BRAKES, FOUND A CRACK IN THE RT PARKING BRAKE LINE. REPLACED THE RT PARKING BRAKE LINE. LEAK CHECKS AND TAXI CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
